The Convergence to Equilibrium of Neutral Genetic Models

Abstract : This article is concerned with the long-time behavior of neutral genetic population models with fixed population size. We design an explicit, finite, exact, genealogical tree based representation of stationary populations that holds both for finite and infinite types (or alleles) models. We analyze the decays to the equilibrium of finite populations in terms of the convergence to stationarity of their first common ancestor. We estimate the Lyapunov exponent of the distribution flows with respect to the total variation norm. We give bounds on these exponents only depending on the stability with respect to mutation of a single individual; they are inversely proportional to the population size parameter.
Type de document :
Article dans une revue
Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2009, 28 (1), pp.123-143. 〈10.1080/07362990903415833〉
Liste complète des métadonnées

https://hal.inria.fr/hal-01144172
Contributeur : Sylvain Rubenthaler <>
Soumis le : mardi 21 avril 2015 - 10:43:44
Dernière modification le : lundi 4 décembre 2017 - 15:14:19

Identifiants

Citation

Pierre Del Moral, L. Miclo, F. Patras, S. Rubenthaler. The Convergence to Equilibrium of Neutral Genetic Models. Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2009, 28 (1), pp.123-143. 〈10.1080/07362990903415833〉. 〈hal-01144172〉

Partager

Métriques

Consultations de la notice

94